ITEM METADATA RECORD
Title: The GARCH(1,1)-M model: results for the densities of the variance and the mean
Authors: De Schepper, A ×
Goovaerts, Marc #
Issue Date: 1999
Series Title: Insurance: Mathematics & Economics vol:24 issue:1 pages:83-94
Abstract: Starting form the GARCH(1,1)-M model of Bollerslev (1986), the limit diffusion form as it is presented in Nelson (1990) is investigated. The distribution for the conditional variance process is derive, and in the limit for t going to infinity is shown to coincide with the stationary distribution given in Nelson. In addition it is shown how the distribution for the complete model can be arrived at; explicit calculations are given in case the conditional variance is a martingale
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science